# SDR DALA1109691817

- Difficulty date: February 7, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 36,476 hours, 7,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT SEAT 32AB AND 43AB FAILED.  MX REPLACED THE BATTERY PACK. SYS OPS IS  NORMAL.
